# SDR 97ZZZX2481

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N206SB
- Make and model: Bell 206B
- Aircraft serial: 4214
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Sleeve
- Part number: 99199
- Condition: Leaking
- Location: T/R Grbox Shaft
- Part time: 442 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND T/R GEARBOX INPUT SHAFT SLEEVE LEAKING.  REPLACED WITH NEW SLEEVE.
